Tamoxifen : I started in May of 201... - SHARE Breast Canc...

SHARE Breast Cancer Support
1,248 members553 posts

Tamoxifen

Ytabnm
Ytabnm

I started in May of 2017. Take it at night. I also take Nupron injections so it’s hard to tell which drug is creating the symptoms. I have gained weight and my knee and ankle joints hurt a lot. I’ve started taking glucosamine for the joint pain and I have felt a slight improvement.

The weight gain is the worse. My oncologist said he has known women to lose on it but they are ‘fanatical’ about it. Hmm...

1 Reply
oldestnewest

Hi!

I would talk to your oncologist about the side effects to see what can be done to ease the pain and discomfort you are experiencing. If you are also gaining weight it is probably putting more pressure on your knee and ankle joints.

I don't take Tamoxifen, but I also get some aches and pains, which is a side effect of Letrozole. I take Montmorency cherry capsules, and I sometimes add turmeric to my food too, which is good for inflammation. Then when I take a bath I add Epsom Salts, which is really soothing. I also start off the day doing some gentle stretches and I lift some weights (not heavy, just the light hand weights you can buy). I walk a lot too, and that helps. Can you incorporate some gentle movement or stretches into your daily routine? I am sure doing so will really help.

Take care,

Sophie x

You may also like...